BibTeX record journals/ai/ShenWEFRKD14

download as .bib file

@article{DBLP:journals/ai/ShenWEFRKD14,
  author    = {Yi{-}Dong Shen and
               Kewen Wang and
               Thomas Eiter and
               Michael Fink and
               Christoph Redl and
               Thomas Krennwallner and
               Jun Deng},
  title     = {{FLP} answer set semantics without circular justifications for general
               logic programs},
  journal   = {Artif. Intell.},
  volume    = {213},
  pages     = {1--41},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.artint.2014.05.001},
  doi       = {10.1016/j.artint.2014.05.001},
  timestamp = {Wed, 14 Nov 2018 10:49:59 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ai/ShenWEFRKD14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier